Health and Beauty

multivitamin upset stomach

Do multivitamin upset a person stomach?

I want to know because i have a week stomach. I had this laseration in my stomach that almost turn into ulcers so i can drink coca or eat spicy food alot becuse right away i get a burnning sensation anyways will multivitamin upset my stomach or help or


vitamins bother some people's stomachs, but less so if they take them with food or milk. try that.

Why do I get an upset stomach from my multivitamin?

I have a multivitamin pill that a take a few times a week. It says 'take with food' so I generally take it halfway through my breakfast. Quite often, this gives me an upset stomach and has been doing so for years. What's the problem?


I had this problem and have discovered it is better if I take it with lunch or dinner as more food is usually eaten then at breakfast. The other thing I found is any sort of citrus eaten or drank at the same time as the vitamin sends me for a loop as


Are you drinking orange juice with it? If so don't. And my guess is your breakfast meal doesn't contain enough food. I"d take the vitamin with dinner (usually a more full & complete meal.)


I had this problem and have discovered it is better if I take it with lunch or dinner as more food is usually eaten then at breakfast. The other thing I found is any sort of citrus eaten or drank at the same time as the vitamin sends me for a loop as